# SDR AU980634

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Blades
- Condition: Damaged
- Location: Ram Air Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RAM AIR TURBINE BLADES DAMAGED.  INVESTIGATION FOUND THAT THE INBOARD DOOR HAD NOT DEPLOYED TO THE CORRECT POSITION DUE TO STIFF DEPLOYMENT CRANK OPERATION.  FURTHER DAMAGE FOUND TO THE BLADE LOCK PIN AND PIN ENGAGEMENT AREA.
